# SDR DALA2016042903455

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 7,996 hours, 2,763 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, SMELLED A STRONG ELECTRIC ODOR IN COCKPIT. F/A AND PASSENGER  NOTICED IN CABIN AS WELL .  NO UNUSUAL INDICATIONS. ODOR DISSIPATED WITHIN 5 MINUTES. MAINTENANCE FOUND STATIC INVERTER INOPERATIVE.  REPLACED INVERTER IAW AMM 24-34-21. OPS CK GOOD.
